Announcement

Collapse
No announcement yet.

penis shrinks

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Originally posted by MagikLair View Post
    If you are experiencing shrinkage. It is most likely due to taking Klonopin..
    Where did you get that information??

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #17
      Shrinkage Factor

      Hi Wheelin 48,

      The "Shrinkage Factor" can be (is) caused by UTIs. UTIs agitate the bladder wall causing it to contract thus pulling in the penis. And since bacterial colonizations aren't considered UTIs in SCIs (or at least shouldn't be treated with antibiotics without certain negative symptoms) it's something that we just need to live with. Most, if not all SCIs who use catheters, are bacterially colonized. I'm not colonized because I use bookoo antiseptics as a major addendum to my cathing technique. That factoid aside, do you find that after you're on antibiotics for a UTI, and they clear up the infection, that you still experience the Shrinkage Factor? That is until you get bacterially colonized again.

      Dr. Young and I were discussing this phenomenon years ago and he mentioned noticing penis shrinkage in men who had UTIs.

      Bob.
      "Be kind, for everyone you meet is fighting a great battle." - Philo of Alexandria

      Comment


        #18
        Might it have something to do with whether you are a shower or a grower?
        Tetraplegic & Spinal Injury Site

        Comment


          #19
          Originally posted by SCI-Nurse View Post
          Where did you get that information??

          (KLD)
          I have seen a couple people post this on various forums. There isn't an "independent study".
          "Life's a Party and Your Not Invited"

          Comment


            #20
            Originally posted by Sue Pendleton View Post
            Doctor Oz gave men across America a real reason to diet. He said that for obese men every 25 pounds you lose you gain back an inch. So start starving you Horses!
            well that is good news to those who are overweight. I don't fall into that category... Perhaps it is something to do with UTI's as Bob mentioned. But, anyhow add it to the list of things people with SCI's have to deal with.
            "Life's a Party and Your Not Invited"

            Comment


              #21
              Originally posted by Sue Pendleton View Post
              Doctor Oz gave men across America a real reason to diet. He said that for obese men every 25 pounds you lose you gain back an inch. So start starving you Horses!
              If this is tru.....I lost 75 LBS in a year.....I wish mine was 3 in longer!!!!!! To cath. I have to dig it out and hold it firmly to insert the cath. I just want to cath a lot easier. At 67. Sex is a dream of days long ago

              Comment


                #22
                This is a problem for me as well. It's fucking annoying. I thought I was alone with this.

                Reading bob's reply suggesting UTI's and shrinking of the penis are related, gave my suspicions validation.
                I have a SP catheter and have been told that an infection will always be present (to some degree).

                The only time I've seen my penis size similar to that of before my injury, is when I've been on antibiotics (not every one).

                Is there anything I can do?? very frustrating.



                Also, autonomic dysreflexia contracts my penis as you described.

                Comment


                  #23
                  If you want to make your penis "serviceable" than there are medications that can help it "grow" temporarily. Viagara, Cialis, and also other types of medications are used. You can also use a Vacume Pump. All of these are temporary, but will help to provide an erection so that you can use it for sexual activity.
                  CKF
                  The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                  Comment


                    #24
                    I am a T10 complete and over the years. It has become harder to DIG out. After 20 years and being 67 years old. It has become harder to cath in the chair. I have to slide forward enough for my testicles to hang over the cushion before I can get my penis OUT to cath and at times I do have a problem. I cath 4-5 times a day so a pump is out.
                    Penis stimulation quit working years ago & hi blood pressure and being diabetic doesn't help so I am leery about Viagara & Cialis

                    Comment


                      #25
                      Have you spoken to your urologist about this? That may be a good place to start.
                      CKF
                      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                      Comment

                      Working...
                      X